Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An extension of the Lehmers' picturesque exponential sums

Author: Tom M. Apostol
Journal: Math. Comp. 61 (1993), 25-28
MSC: Primary 11L03
MathSciNet review: 1182242
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of exponential sums studied by D. H. Lehmer and Emma Lehmer is generalized by replacing a root of unity by an arbitrary complex number x.

References [Enhancements On Off] (What's this?)

  • [1] D. H. Lehmer and Emma Lehmer, Picturesque exponential sums. I, Amer. Math. Monthly 86 (1979), 725-733. MR 550302 (80m:10030)
  • [2] D. H. and Emma Lehmer, Picturesque exponential sums. II, J. Reine Angew. Math. 318 (1980), 1-19. MR 579379 (81j:10056)
  • [3] Emma Lehmer, Personal communication to Tom M. Apostol, dated January 4, 1980.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11L03

Retrieve articles in all journals with MSC: 11L03

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society